# SDR AUS20020163

- Difficulty date: March 7, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Blocked
- Location: P3 Air
- Part time: 4,583 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE RPM REDUCED TO IDLE DURING FLIGHT. EXTENSIVE INVESTIGATION COULD FIND NO FAULT AND THE AIRCRAFT WAS RETURNED TO SERVICE. SUSPECT PROBLEM CAUSED BY TEMPORARY BLOCKAGE OF P3 AIR SUPPLY LINE.
